×

Found 2 Documents (Results 1–2)

100
MathJax

Adiabatic asymptotics of the reflection coefficient. (English. Russian original) Zbl 1084.34026

St. Petersbg. Math. J. 16, No. 3, 437-452 (2005); translation from Algebra Anal. 16, No. 3, 1-23 (2004).
MSC:  34B24 34E05 34E20
PDF BibTeX XML Cite
Full Text: DOI

Singularities of the Green function of the nonstationary Schrödinger equation. (English. Russian original) Zbl 0920.35008

Funct. Anal. Appl. 32, No. 2, 132-134 (1998); translation from Funkts. Anal. Prilozh. 32, No. 2, 80-83 (1998).
MSC:  35A20 81Q05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

Classification